MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE RF 2 PROBES 90-S; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

STRYKER ENDOSCOPY-SAN JOSE RF 2 PROBES 90-S; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Catalog Number 0279351100
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/09/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the probe heated up.
 
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
 
Event or Problem Description
It was reported that the probe heated up.
 
Additional Manufacturer Narrative
It was confirmed that the device was discarded by the customer and will not be returned.This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: suction probe melted.Probable root cause: heat can result from insufficient suction which can result from: inadequate hospital suction, leak, bad connection to hospital suction line, clogging caused by suction path blockage, lower electrode mass due to variation in electrode thickness or opening cut.Use errors: nonbendable probe bent with probe bender, or a bendable probe bent with anything other than the stryker rf probe bender.Probe used as a tool for mechanical displacement of tissue or bone, or to pry or scrub.Probe handle is submerged in liquid or suction tube is cut.Pinch clamps left closed when suction is desired or open if suction is not being used incorrect fluid management.The reported failure mode will be monitored for future reoccurrence.

Brand Name
RF 2 PROBES 90-S
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
lucas wolski
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key21634491
Report Number0002936485-2025-00205
Device Sequence Number9511060
Product Code GEI
UDI-Device Identifier07613327056952
UDI-Public07613327056952
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K160050
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0279351100
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/09/2025
Supplement Date Received by Manufacturer05/09/2025
Initial Report FDA Received Date03/18/2025
Supplement Report FDA Received Date06/06/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown